# SDR SWI2023F00231

- Difficulty date: June 27, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 48,016 hours, 31,571 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK AT L/H SIDE WINDSHIELD POST UPPER BARREL NUT LOCATION (MARKED)      (C-CHECK RO 8/16/2023)    REMOVED DAMAGED LH SIDE WINDSHIELD POST AND INSTALLED NEW LH WINDSHIELD POST PER CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-41-02-001-001-A01, DWG CC670-33055 REV-F AND DWG 601R33007 REV-U. COMPLIED WITH TASK CARD 56-220-1000-SKY AND 51-900-1002-SKY. LEAK CHECKS AND OPS CHECKS GOOD. SEE CONTINUATION TASKS FOR MORE DETAILS
